MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL

ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL
Model Number 8FR X 40 CM
Health Effect - Clinical Code Malaise (2359)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.As of the date of this report, it has not yet been returned.A follow-up report will be provided once the sample has been received and reviewed.
 
Event or Problem Description
The patient was monitored because he was not feeling well, and it was observed in the angiographic control that the catheter had fragmented just in the area of the radiopaque mark.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text: placeholder.

Brand Name
SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11276547
Report Number1625425-2021-00839
Device Sequence Number14233237
Product Code FGE
UDI-Device Identifier00886333006113
UDI-Public00886333006113
Combination Product (Y/N)N
PMA/510(K) Number
K073672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2025
Device Model Number8FR X 40 CM
Device Catalogue Number755308040
Device Lot Number11298342
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date03/19/2021
04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;